# SDR IPXA2019121650066

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 64,505 hours, 12,288 cycles
- Engine: Pwa PW4460
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADIVERSION - ON DESCENT IN CAE, SELECTED ANTI ICE ON LVL 1 ALERT ENG 2 A-ICE OFF WITH ENG 2 ANTI ICE SELECTED ON, DISAGREE IN SWITCHWRAPPED #2 NOSE COWL ANTI ICE DUCT WITH FOIL AND RAN ENG FOR LEAK CHECK. NO LEAKS NOTED TRENT DERUDDER 0558900 12-13-19/// R&R ANTI ICE SHUTOFF VALVE FOR #2 ENG IAW AMM 30-22-04. ALSO, REPLACED # 2 ENG ANTI ICE PRESSURE SWITCH IAW AMM 30-22-02. OPS AND LEAK CHECK GOOD. FOIL REMOVED FROM #2 ENG AN
